# SDR SIMA200726904

- Difficulty date: September 12, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 11,463 hours, 8,382 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Bs 280
- Part time: 11,463 hours, 8,382 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C CHECK INSPECTION REVEALED STA 280 FLOORBEAM CORRODED ALONG TOP FLANGE.  SPLICED IN FRAME 280, SUPPORT AND EXTENSION MOUNTS IAW AEA EO CR-53MR AIRCRAFT RETURNED TO SERVICE.
